# SDR CALA2023120803591

- Difficulty date: December 5, 2023
- Submitted: December 8, 2023
- Operation: Air carrier
- Aircraft: N66056
- Make and model: Boeing 767424ER
- Aircraft serial: 29451
- Aircraft time: 88,528 hours, 12,585 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102U585
- Condition: Corroded
- Location: Bulk Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO COMPT - BELOW FLOOR SHEAR TIE FOUND CORROSION AT STA 1540 BTN S38L-S39L (AS MARK) TRANSFER REF. NON-ROUTINE HX NRC WO.2494482 AND BULK CARGO COMPT BELOW FLOOR SHEAR TIE REPLACED AS PER SRM 51-10-02 AND INSTALLED AS PER SRM 51-40-02 AT STA 1540 BTN S38L AND S39L. AND ATTACHED FORM 44-0008 ITEM 1 TO 12 ACCOMPLISHED.
